# SDR 98ZZZX1658

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N216HA
- Make and model: Beech 58
- Aircraft serial: TH733
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 6222080011
- Condition: Burned
- Location: Cockpit Nav
- Part time: 10,186 hours
- Component: Collins
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT DEPARTED RIC.  EN ROUTE, CREW NOTED BURNED ODOR AND THE NAV UNIT EMITTED SMOKE (A WHISP).  CREW PULLED THE CIRCUIT BREAKER OF THE AFFECTED UNIT AND RETURNED TO RIC.
